Kotta, U., Mullari, T., Zinober, A.S.I. et al. (1 more author) (2007) State space realization of bilinear continuous-time input0output equations. International Journal of Control, 80 (10). pp. 1607-1615. ISSN 0020-7179
Abstract
This paper studies the realizability property of continuous-time bilinear input-output (i/o) equations in the classical state space form. Constraints on the parameters of the bilinear i/o model are suggested that lead to realizable models. The paper proves that the 2nd order bilinear i/o differential equation, unlike the discrete-time case, is always realizable in the classical state space form. The complete list of 3rd and 4th order realizable i/o bilinear models is given and two subclasses of realizable i/o bilinear systems are suggested. Our conditions rely basically upon the property that certain combinations of coefficients of the i/o equations are zero or not zero. We provide explicit state equations for all realizable 2nd and 3rd order bilinear i/o equations, and for one realizable subclass of bilinear i/o equations of arbitrary order.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Sheffield |
Academic Units: | The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield) |
Depositing User: | Mrs Megan Hobbs |
Date Deposited: | 22 Mar 2010 11:52 |
Last Modified: | 16 Nov 2015 11:49 |
Published Version: | http://dx.doi.org/10.1080/00207170701447106 |
Status: | Published |
Publisher: | Taylor & Francis |
Identification Number: | 10.1080/00207170701447106 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:10642 |